Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 233, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 17, 2014, 1:32 PM CDT for 4 counties in Missouri. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 17, 2014, 1:32 PM CDT (18:32 UTC)
- Expired
- Sep 17, 2014, 2:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barry County, MO, Christian County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 66 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 17, 2:05 PM CDT | HAIL 1 | Shell Knob, MO | |
| Sep 17, 2:13 PM CDT | HAIL 0.75 | Branson West, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1260 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
901
WUUS53 KSGF 171832
SVRSGF
MOC009-043-209-213-171930-
/O.NEW.KSGF.SV.W.0233.140917T1832Z-140917T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 PM CDT WED SEP 17 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
SOUTH CENTRAL CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
STONE COUNTY IN SOUTHWEST MISSOURI...
WESTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 230 PM CDT
* AT 130 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF GALENA...AND MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRANSON WEST...BRANSON...GALENA...HOLLISTER...INDIAN POINT...
KIMBERLING CITY AND REEDS SPRING.
THIS WARNING ALSO INCLUDES LAKE TANEYCOMO...TABLE ROCK LAKE AND TABLE
ROCK STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3650 9367 3686 9375 3689 9329 3650 9308
TIME...MOT...LOC 1832Z 343DEG 25KT 3691 9354
HAIL...1.00IN
WIND...60MPH
$$
FOSTER2 follow-up statements
657
WWUS53 KSGF 171912
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
212 PM CDT WED SEP 17 2014
MOC043-171922-
/O.CAN.KSGF.SV.W.0233.000000T0000Z-140917T1930Z/
CHRISTIAN MO-
212 PM CDT WED SEP 17 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHRISTIAN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3650 9367 3670 9371 3678 9323 3650 9308
TIME...MOT...LOC 1912Z 338DEG 30KT 3658 9351
$$
MOC009-209-213-171930-
/O.CON.KSGF.SV.W.0233.000000T0000Z-140917T1930Z/
BARRY MO-STONE MO-TANEY MO-
212 PM CDT WED SEP 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
TANEY...SOUTHERN STONE AND SOUTHEASTERN BARRY COUNTIES UNTIL 230 PM
CDT...
AT 211 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF KIMBERLING CITY...AND MOVING SOUTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BRANSON WEST...BRANSON...HOLLISTER...INDIAN POINT...KIMBERLING CITY
AND REEDS SPRING.
THIS WARNING ALSO INCLUDES LAKE TANEYCOMO...TABLE ROCK LAKE AND TABLE
ROCK STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3650 9367 3670 9371 3678 9323 3650 9308
TIME...MOT...LOC 1912Z 338DEG 30KT 3658 9351
HAIL...1.00IN
WIND...60MPH
$$
FOSTER281 WWUS53 KSGF 171933 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 233 PM CDT WED SEP 17 2014 MOC009-209-213-171942- /O.EXP.KSGF.SV.W.0233.000000T0000Z-140917T1930Z/ BARRY MO-STONE MO-TANEY MO- 233 PM CDT WED SEP 17 2014 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN TANEY...SOUTHERN STONE AND SOUTHEASTERN BARRY COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER...SCATTERED THUNDERSTORMS WITH HEAVY RAIN ARE STILL POSSIBLE. LAT...LON 3650 9367 3670 9371 3678 9323 3650 9308 TIME...MOT...LOC 1912Z 338DEG 30KT 3658 9351 $$ FOSTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 12:12 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Sep 17, 12:12 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1212 PM CDT Wed Sep 17 2014 ...18Z Aviation Update... .UPDATE... Issued at 1106 AM CDT WED SEP 17 2014 Several areas/clusters of elevated thunderstorms continue to develop and drop southeast across the central portions of the forecast area late this morning. While not quite as organized or widespread as the early morning storms, torrential rainfall and frequent lightning will remain likely with the heaviest activity. Low level jet induced lift should weaken through 1 PM, with a corresponding downward trend in convective strength and coverage expected with time. With a warm front still in the area and several ripples in the flow aloft making their way through, scattered thunderstorms will remain possible through the afternoon hours today across the region. Frequent lightning, heavy rain, and some small hail will be possible. Given this morning's heavy rain, a limited to elevated flood threat will continue, especially if additional storms move over the same areas that saw the heaviest rain this morning. Temperatures will also remain tricky this afternoon given such a sharp gradient with the rainfall and associated cloud cover. Areas west of Springfield should warm into the mid 80s without much trouble. Areas east will remain in the 60s and low 70s given rainfall and abundant cloud cover. Confidence in temperatures is lowest for the Springfield area and U.S. 65 corridor, where the gradient will be sharpest. For now haven't made any major changes to temperatures, other than to sharpen the gradient across the central portions of the CWA. && .SHORT TERM...(Today and Tonight) Issued at 226 AM CDT WED SEP 17 2014 Cu/accas cloud field and area of showers/thunderstorms starting to develop between 200-230 am over east central KS into central MO in response to increased lift/isentropic ascent from approaching disturbance. Vertical shear, elevated instability, general moisture advection will continue and expected an increase in precip coverage in the near term. Best mucape values of 1000-1500 J/kg reside over the western cwfa and will support some marginally severe hail in isolated stronger updrafts into the early daylight hours. Convection will weaken late this morning as the low level/850mb flow veers/weakens. Convection in some form may last into the afternoon. Expect to see some redevelopment late today and/or tonight as the same general elevated convection scenario replays itself fairly close to the same general area it is developing now. Fog: Some areas of dense fog are noted over southern MO, mostly due to stratus build down, and expect some areas of dense fog to occur before widespread showers move in. The focus will likely be in areas along and south of the higher terrain along and south of MO Highway 60. .LONG TERM...(Thursday through Tuesday) Issued at 226 AM CDT WED SEP 17 2014 Ongoing elevated showers/thunderstorms will likely be occurring to start the period Thursday. Rising mid level heights with an approaching ridge should suppress more widespread convection late on Thursday and Thursday night. Dry and warm weather is expected Friday. Timing is the main concern for rain/tstm chances over the upcoming weekend. Remnant weakening upper level shortwave from a tropical system is still expected to move ene into the central/southern Plains and phase with an approaching mid latitude shortwave by Saturday. 00Z guidance: ECMWF looks slower versus the GEM and GFS by about 12 hours. If the ECMWF verifies, the better chances for precip will hold off until later Saturday night-Sunday-Sunday night. GEM/GFS point more toward Sat afternoon/Saturday night. GFS ensemble looks a tad slower than operational GFS, but for now went with the cr blend, modifying onset time a bit later (Sat afternoon). Progressive nature of the weekend shortwave will kick out the precip fairly quickly (no matter what the timing). Dry weather is then expected Monday-Tuesday as Canadian high pressure moves into the Midwest/Corn belt. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) Issued at 1209 PM CDT WED SEP 17 2014 Thunderstorms will again affect the SGF terminal early this afternoon. Additional storms will be possible at both SGF and BBG later this afternoon into this evening. A few showers can be expected at JLN as well, though most activity should stay to their east. Periods of IFR vis and cigs can be expected with any thunderstorms. Showers/storms should give way to IFR to LIFR fog and low stratus tonight through mid morning tomorrow at SGF and BBG. Vis and cigs approaching airport mins will be possible, especially at BBG. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && UPDATE...Boxell SHORT TERM...DSA LONG TERM...DSA AVIATION...Boxell
Hazardous weather outlook, Sep 17, 12:15 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1215 PM CDT WED SEP 17 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181715- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1215 PM CDT WED SEP 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... AREAS OF THUNDERSTORMS WILL CONTINUE TO AFFECT THE CENTRAL PORTION OF THE OUTLOOK AREA THROUGH EARLY TO MID AFTERNOON. TORRENTIAL RAINFALL AND CONTINUOUS CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. IN ADDITION...ISOLATED INSTANCES OF HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO 40 MPH CAN BE EXPECTED. HEAVY RAIN FROM THESE THUNDERSTORMS WILL LEAD TO LOCALIZED FLASH FLOODING...ESPECIALLY IN AREAS WITH POOR DRAINAGE. ADDITIONAL SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON ACROSS THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM ACTIVITY WILL BE ONGOING IN SOME AREAS EARLY THURSDAY BUT WILL WEAKEN THROUGHOUT THE MORNING. A COLD FRONT WILL BRING ADDITIONAL THUNDERSTORM CHANCES OVER THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Local storm report, Sep 17, 10:04 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1004 AM CDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 AM FLASH FLOOD NIXA 37.04N 93.29W
09/17/2014 CHRISTIAN MO BROADCAST MEDIA
SEVERAL STREETS WERE FLOODED AND CLOSED DUE TO HIGH WATER
IN NIXA.
&&
MGRIFFINLocal storm report, Sep 17, 12:23 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1223 PM CDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM TSTM WND DMG 3 N DOGWOOD 37.07N 92.83W
09/17/2014 WEBSTER MO AMATEUR RADIO
TREE DOWN ALONG HIGHWAY BB SOUTH OF SEYMOUR NEAR WEBSTER
DOUGLAS COUNTY LINE.
&&
LINDENBERGLocal storm report, Sep 17, 12:34 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1234 PM CDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
09/17/2014 GREENE MO LAW ENFORCEMENT
WATER FLOODING THE ROADWAY AT CHESTNUT EXPRESSWAY AND
DIVISION.
&&
LINDENBERGLocal storm report, Sep 17, 12:43 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 PM CDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
09/17/2014 GREENE MO LAW ENFORCEMENT
WATER FLOODING THE ROADWAY ALONG EAST DIVISION STREET.
&&
LINDENBERGLocal storm report, Sep 17, 12:59 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 PM CDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM HAIL 3 S HALLTOWN 37.15N 93.63W
09/17/2014 E1.00 INCH LAWRENCE MO LAW ENFORCEMENT
&&
LINDENBERGLocal storm report, Sep 17, 1:15 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 PM CDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM HAIL 3 W WILLHOIT 36.69N 92.56W
09/17/2014 E1.00 INCH OZARK MO EMERGENCY MNGR
&&
LINDENBERGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 4:40 AM CDT | Special Weather Statement | SGF | St. Clair | 35 min |
| Sep 17, 5:10 AM CDT | Special Weather Statement | SGF | Benton | 35 min |
| Sep 17, 5:13 AM CDT | Special Weather Statement | SGF | Vernon | 47 min |
| Sep 17, 6:14 AM CDT | Special Weather Statement | SGF | Cedar, Dade | 46 min |
| Sep 17, 7:08 AM CDT | Special Weather Statement | SGF | Greene | 52 min |
| Sep 17, 7:41 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 34 min |
| Sep 17, 7:46 AM CDT | Areal Flood Advisory | SGF | Cedar, Dade, Greene, Polk, St. Clair | 6 hr |
| Sep 17, 7:53 AM CDT | Special Weather Statement | SGF | Lawrence | 37 min |
| Sep 17, 8:03 AM CDT | Special Weather Statement | SGF | Greene, Webster | 27 min |
| Sep 17, 8:05 AM CDT | Special Weather Statement | SGF | Greene, Webster | 25 min |
| Sep 17, 8:33 AM CDT | Areal Flood Advisory | SGF | Christian, Greene, Webster | 5 hr |
| Sep 17, 8:39 AM CDT | Special Weather Statement | SGF | Christian, Greene, Webster | 51 min |
| Sep 17, 8:46 AM CDT | Flash Flood Warning | SGF | Christian, Greene, Webster | 6 hr |
| Sep 17, 9:10 AM CDT | Special Weather Statement | SGF | Christian | 50 min |
| Sep 17, 9:20 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Stone | 5 hr |
| Sep 17, 9:26 AM CDT | Areal Flood Advisory | SGF | Webster, Wright | 5 hr |
| Sep 17, 9:35 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 40 min |
| Sep 17, 10:02 AM CDT | Areal Flood Advisory | SGF | Ozark, Taney | 4 hr |
| Sep 17, 10:33 AM CDT | Areal Flood Advisory | SGF | Benton, Dallas, Hickory, Polk, St. Clair, Webster | 3 hr |
| Sep 17, 10:58 AM CDT | Flash Flood Warning | SGF | Cedar, Dallas, Hickory, Polk, St. Clair, Webster | 4 hr |
| Sep 17, 11:33 AM CDT | Flash Flood Warning | SGF | Cedar, Dade, Greene, Polk | 3 hr |
| Sep 17, 12:19 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 41 min |
| Sep 17, 12:49 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 56 min |
| Sep 17, 12:56 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone | 64 min |
| Sep 17, 1:18 PM CDT | Areal Flood Advisory | SGF | Lawrence | 5 hr |
| Sep 17, 1:56 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Lawrence, Stone, Taney | 5 hr |
| Sep 17, 2:53 PM CDT | Areal Flood Warning | SGF | Cedar, Dade, Dallas, Greene, Hickory, Polk and 2 more | 5 hr |
| Sep 17, 3:10 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence | 65 min |
| Sep 17, 3:35 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 55 min |
| Sep 17, 4:42 PM CDT | Areal Flood Warning | SGF | Barry, Dade, Jasper, Lawrence, McDonald, Newton | 6 hr |
| Sep 17, 4:44 PM CDT | Special Weather Statement | SGF | Newton | 46 min |
| Sep 17, 5:03 PM CDT | Special Weather Statement | SGF | Barry | 27 min |
| Sep 17, 5:08 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 22 min |
| Sep 17, 5:25 PM CDT | Special Weather Statement | SGF | Newton | 50 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.